Authors: Krapež, Aleksandar 
Simić, Slobodan 
Tošić, Dejan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Parastrophically uncancellable quasigroup equations
Journal: Aequationes Mathematicae
Volume: 79
Issue: 3
First page: 261
Last page: 280
Issue Date: 13-May-2010
Rank: M21
ISSN: 0001-9054
DOI: 10.1007/s00010-010-0016-3
Abstract: 
Krstić initiated the use of cubic graphs in solving quasigroup equations. Based on his work, Krapež and Živković proved that there is a bijective correspondence between classes of parastrophically equivalent parastrophically uncancellable generalized quadratic functional equations on quasigroups and three-connected cubic (multi)graphs. We use the list of such graphs given in the literature to verify existing results on equations with three, four and five variables and to prove new results for equations with six variables. We start with 14 nonisomorphic graphs with ten vertices, choose a set of 14 representative parastrophically nonequivalent equations and give their general solutions. A case of equations with seven and more variables is briefly discussed. The problem of Sokhats'kyi concerning a property which distinguishes visually two parastrophically nonequivalent equations with four variables is solved.
Keywords: Cubic graph | Parastrophic cancellability | Parastrophic equivalence | Quadratic functional equation | Quasigroup
Publisher: Springer Link
Project: Ministry of Science and Technological Development of Serbia, Projects 144013, 144018 and 144015

Show full item record

SCOPUSTM   
Citations

2
checked on Aug 18, 2022

Page view(s)

25
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.